University of Surrey

Test tubes in the lab Research in the ATI Dance Research

An algebraic approach to the Hubbard model

de Leeuw, M and Regelskis, V (2016) An algebraic approach to the Hubbard model PHYSICS LETTERS A, 380 (5-6). pp. 645-653.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
de Leeuw, MUNSPECIFIEDUNSPECIFIED
Regelskis, Vv.regelskis@surrey.ac.ukUNSPECIFIED
Date : 15 February 2016
Identification Number : https://doi.org/10.1016/j.physleta.2015.12.013
Uncontrolled Keywords : Science & Technology, Physical Sciences, Physics, Multidisciplinary, Physics, Hubbard model, Yangian, AdS/CFT, Secret symmetry, BETHE-ANSATZ, INTEGRABILITY, MATRIX
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 13:44
Last Modified : 17 May 2017 13:44
URI: http://epubs.surrey.ac.uk/id/eprint/840229

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800